Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

White pus filled blisters on shoulders, sun burn, dry patches on skin on face. Treatment?

I have white pus filled blisters on my shoulder . I got a sunburn 5 days ago. they are receeding, but im concerned it might be something i need to see a doctor about. and i had hard dry patches of skin on my face after the sunburn. they had a yellowish tint at first, then they started to peel. they re gone now but the places where they were are raw looking. there is no pain, and it is also getting better. i d just like to know if it is something i need to be more concerned about.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is seborrhic dermatitis.where u find the pustules along with dry patches over the chest.shoulder and on the should be treated with oral biotic .oral isotretinion 20 mg and application of momate along with moisteriser on the dry patches and nadoxin gel over the lesions can cure it.if no response oral canditral also
Answered: Tue, 8 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor